Follow
David Gepner
David Gepner
Verified email at jhu.edu
Title
Cited by
Cited by
Year
A universal characterization of higher algebraic K-theory
AJ Blumberg, D Gepner, G Tabuada
Geometry & Topology 17 (2), 733-838, 2013
3692013
Lax Colimits and Free Fibrations in -Categories
D Gepner, R Haugseng, T Nikolaus
Documenta Mathematica 22, 1225-1266, 2017
212*2017
Enriched∞-categories via non-symmetric∞-operads
D Gepner, R Haugseng
Advances in Mathematics 279, 575-716, 2015
1892015
Universality of multiplicative infinite loop space machines
D Gepner, M Groth, T Nikolaus
Algebraic & Geometric Topology 15 (6), 3107-3153, 2016
1532016
An ∞-categorical approach to R-line bundles, R-module Thom spectra, and twisted R-homology
M Ando, AJ Blumberg, D Gepner, MJ Hopkins, C Rezk
Journal of Topology 7 (3), 869-893, 2014
1162014
Twists of K-theory and TMF
M Ando, AJ Blumberg, D Gepner
Superstrings, geometry, topology, and C∗-algebras 81, 27-63, 2010
902010
Units of ring spectra, orientations, and Thom spectra via rigid infinite loop space theory
M Ando, AJ Blumberg, D Gepner, MJ Hopkins, C Rezk
Journal of Topology 7 (4), 1077-1117, 2014
862014
Univalence in locally cartesian closed∞-categories
D Gepner, J Kock
Forum Mathematicum 29 (3), 617-652, 2017
792017
Brauer groups and étale cohomology in derived algebraic geometry
B Antieau, D Gepner
Geometry & Topology 18 (2), 1149-1244, 2014
782014
Parametrized spectra, multiplicative Thom spectra and the twisted Umkehr map
M Ando, A Blumberg, D Gepner
Geometry & Topology 22 (7), 3761-3825, 2018
772018
Units of ring spectra and Thom spectra
M Ando, AJ Blumberg, DJ Gepner, MJ Hopkins, C Rezk
arXiv preprint arXiv:0810.4535, 2008
732008
K-theoretic obstructions to bounded t-structures
B Antieau, D Gepner, J Heller
Inventiones mathematicae 216 (1), 241-300, 2019
652019
Uniqueness of the multiplicative cyclotomic trace
AJ Blumberg, D Gepner, G Tabuada
Advances in Mathematics 260, 191-232, 2014
602014
On the motivic spectra representing algebraic cobordism and algebraic K-theory
D Gepner, V Snaith
Doc. Math 14, 359-396, 2009
592009
Homotopy theory of orbispaces
D Gepner, A Henriques
arXiv preprint math.AT/0701916, 2007
432007
On equivariant topological modular forms
D Gepner, L Meier
Compositio Mathematica 159 (12), 2638-2693, 2023
392023
∞-operads as analytic monads
D Gepner, R Haugseng, J Kock
International Mathematics Research Notices 2022 (16), 12516-12624, 2022
352022
Brauer groups and Galois cohomology of commutative ring spectra
D Gepner, T Lawson
Compositio Mathematica 157 (6), 1211-1264, 2021
272021
Differential function spectra, the differential Becker-Gottlieb transfer, and applications to differential algebraic K-theory
U Bunke, D Gepner
American Mathematical Soc., 2021
26*2021
Homotopy theory of orbispaces
A Henriques, D Gepner
arXiv preprint math/0701916, 2007
232007
The system can't perform the operation now. Try again later.
Articles 1–20